# SDR DHL200080351C

- Difficulty date: January 24, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FWD LOWER CARGO SUPPORT FILLETS DETERIORATED FROM STA 600 TO STA 640 CLOSE TO L-31 LT.  REMOVED SUPPORT FILLETS, FABRICATED AND INSTALLED SUPPORT FILLETS IAW SRM 51-1-21, PG 3.  N/R 5418
